# SDR FDEA201305201045

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365, RBL45-60 FLOORBEAM UPPER TEE UPPER SURFACE FOUND CORROSION.  R & R WITH NEW FLOORBEAM  FABRICATED IAW DWG 141N5122, SHT.1, REV A AND INSTALLED IAW DWG 141N5112 SHT.1, REV D.  REPAIR IS MAJOR.
